MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT
Model Number F8007TWSC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 02/2025).
 
Event or Problem Description
It was reported that during a vascular graft placement procedure, the device allegedly broke.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: one impra carboflo graft in four segments were returned for evaluation.Gross visual evaluation was performed.The sample appeared to be bloody.Segment one measures approximately 38.5 cm.It was noted the beads were dislodged on one end.In addition there was a hole in the graft and the bead was broken approximately 34.4 cm from the distal end.Segment two measures approximately 28.0 cm.There was portion that was flattened approximately 22.0 cm from the distal end.Segment three measures approximately 11.8 cm from end to the flared end.Segment four measured approximately 1.6 cm in length and the beading was dislodged at one end.No sutures noted.Therefore the investigation is confirmed for the reported torn material, as the sample was received in four segments and the bead was found to be broken.The definitive root cause for the reported torn material issue could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10893658
Report Number2020394-2020-20576
Device Sequence Number14226815
Product Code DSY
UDI-Device Identifier00801741021633
UDI-Public(01)00801741021633
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF8007TWSC
Device Catalogue NumberF8007TWSC
Device Lot NumberVTEP0634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;